# SDR PCAA0102005

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,457 hours, 29,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 40005130003
- Condition: Defective
- Location: Fa Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT FLIGHT 3800.  CREW REPORTED CABIN EMERGENCY LIGHTS FLICKERED ON INTERMITTANTLY DURING CLIMBOUT, AFTER POWER REDUCTION, AFTER CRUISE.  MAINTENANCE REPLACED SWITCH AT FLIGHT ATTENDANTS LIGHTING PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
